New, with Interstitial cystitis, question about NAC

Hello everyone,

 

I am 22 years old and  have had interstitial cystitisi for 3 years. Yesterday, I bought new vitaminsi (b complex and NACi) I have taken b vitamins for a long time, but I have never taken NAC. I just decided to take it because I read good things about it. I have, however had raw whey protein. I noticed that I had very strange, flu-like symptoms that started last night and into today. I am pretty sure if was from the NAC (I get sick like once a year) so I did a google search online for reactions to NAC and this site came up and a few others connecting it to C Pneumoniae die-off. What caught my eye was that some of the resources I read said it was specific for C. Pneumoniae and not other bacteria. Then I did a search for IC and C. Pneumoniae and a lot of theories on a connection came up. Do any of you have any information regarding the experience I am having and how reliable an indicator it may be that I am infected with this thing? I would really appreciate any feedback.

 

Thank you,

Jonna

Oh, and also, I took half a pill. Thank goodness, I wouldn't even want to know how I would react if I took the whole thing. The half-pill dose was 300 mg.

Thanks again

Hello, Jonna. I had IC for decades. Three decades ago I took another antibiotic plus metronidazolei for ten days several times. I would get temporary relief. I am doing much better now, and I hope you improve, too.

There aren't any really reliable blood tests for Cpni. We could have a really bad Cpn infection with a negative blood test, because the Cpn is all intracellulari. With a reaction to NACi, I would suspect Cpn.

This site has a great deal of information. You can find it by going to to top right hand corner of this page.

An online search for biofilms would also be helpful for interstitial cystitisi. Are doctors still rinsing the bladder out with DMSO? I think that breaks down biofilms.

Currently I am taking enzymes against biofilms and Lauricidin to kill things in general.

minocycline, azithromycine, metronidazolei 2007-2009, chelation for lead poisoning, muscle pain, insomnia, interstitial cystitisi (almost well), sinus, dry eyes, stiff neck, veins, hypothyroid, TMJ, hip joints (no longer hurt)

Welcome Jonna

If that dinky little NACi hit you like that, I think your work is cut out and laid out before you.  Continue reading and begin the rest of the supplementsi and gather your ammunition (antibioticsi) for the battle.  We are all infantry here, though some have been here longer than others.  

Rica 

3/9 Symptoms returning. Began 5 abxi protocol 5/9 Rifampin 600, Amox 1000, Doxyi 200, MWF Azith 250, flagyli 1000 daily. Began Sept 04 PPMSi EDSSi 6.7 Now good days EDSS 1 Mind, like parachute, work only when open. Charlie Chan  In for the duration.&am

The good news is you know what you are dealing with now (at least in part).  The bad news is that treating Cpni is a long, hard road.  But you will find lots of support on this forum.

Hopefully you can find a doctor close to you who will treat you with long-term abxi and try to understand the protocolsi.  The Wheldon protocol is the simplest to present to a doctor.

Good luck to you.

Started CAPi for Cpni on 11/14/10 - Per my doctor, paused Abxi 5/18/13 - NACi, T3, St Johns Wort, B-complex, Vit C, Vit D3 (8,000/day), Vit E, Astragalus, Chlorella, Chelation with Alpha Lipoic Acid">i. Started Buhner protocal (2nd edition) on 8/30/16.

Thanks for your responses, I really appreciate it.

Janice,  I am so happy for you that your symptoms are improving, how long have you been on a treatment for CP. I have gone to two doctors for my IC. The first was a hormone specialist who put me on estrogen (didn't help) The second was a LYME specialist who put me on two antibioticsi: The first was CLARITHROMYCIN and the second was HYDROXYCHLOROQUINE. I was on them for two months and they actually made my ic pain unbearable so I stopped. This pretty much turned me away from antibitotic therapy. After some research I am starting to think maybe it was a good sign that my ic got worse. Perhaps an immunei response to dead bacteria ? I don't know. Does anyone know if these antibiotics are effective against CP. And also, how could I go about finding a doctor familiar with treatment? I am so tired of wasting time, I'd rather travel to see a doctor who understands treatment already.

Thank you!!

Clarithromycin, judging by the name, should be effective against Cpni.  Someone with more pharma knowledge would have to comment on the other drug.  Generally speaking, we all seem to get worse during the CAPi, though there are ways to mitigate that and it is an up and down process, too.

To find a doctor:

A) Start a thread asking if anyone knows a doctor in your area.  If someone does they will PM you.

B) Send a PM to MacKintosh asking her if anyone has submitted a doctor to the list she is compiling:  http://www.cpnhelp.org/reluctantly_a_new_project<

C) Approach your doctor with a copy of the Wheldon Protocol and some basic info on the life cycle of Cpn and why drug combo is needed.

and/or

D) Travel to a doctor that has gone public about treating with the CAP.  I noticed you are in the East.  In the West many of us travel to be treated by Dr. Powell in Sacramento.

Hope that helps.

Started CAPi for Cpni on 11/14/10 - Per my doctor, paused Abxi 5/18/13 - NACi, T3, St Johns Wort, B-complex, Vit C, Vit D3 (8,000/day), Vit E, Astragalus, Chlorella, Chelation with Alpha Lipoic Acid">i. Started Buhner protocal (2nd edition) on 8/30/16.

I was on CAPi with metronidazolei for almost 3 years. I also found that Eclectic Institute's Uva Ursi also helps.

minocycline, azithromycine, metronidazolei 2007-2009, chelation for lead poisoning, muscle pain, insomnia, interstitial cystitisi (almost well), sinus, dry eyes, stiff neck, veins, hypothyroid, TMJ, hip joints (no longer hurt)

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.